# SDR VJ3R202209070002

- Difficulty date: May 23, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Make and model: Cirrus
- System (JASC): 7400 · Ignition System
- Part: Housing
- Part number: M3832
- Condition: Broken
- Component: Magneto, Champion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RETARD BREAKER POINTS WIRE THAT IS ATTACHED TO THE DISTRIBUTOR HOUSING WAS FOUND TO HAVE THE TERMINAL END THAT ATTACHES TO THE POINTS BROKEN.  THE WIRE WAS TOO SHORT TO ALLOW FOR CRIMPING A NEW TERMINAL ON.  THE WIRE IS ATTACHED TO THE HOUSING AND COVERED WITH AN EPOXY LIKE MATERIAL, AND THERE IS NO PROVISION IN THE MAINTENANCE MANUAL FOR SPLICING OR REPLACING THIS WIRE.  THE HOUSING WAS REPLACED WITH A NEW UNIT.
